MathSciNet Relay Station
MathSciNet bibliographic data
MR610525 (82e:10032) 10B16
Győry, K. Sur certaines généralisations de l'équation de Thue-Mahler. (French) Enseign. Math. (2) 26 (1980), no. 3-4, 247–255 (1981).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement